| Model Number |
SUTURE ANCHOR, CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Update swit 26-jun-2024: further information was provided that the suture of the device broke off.It broke off inside the patient but was retrieved.
Additional Manufacturer Narrative
Additional information: b5.Update swit 26-jun-2024: further information was provided that the suture of the device broke off.It broke off inside the patient but was retrieved.
Event or Problem Description
It was reported that during a rotator cuff repair slil reconstruction surgery the implant broke while being screwed into a pre-drilled hole, causing the suture breakage.The broken pieces remains inside the patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to prying/leveraging the device during use.
Additional Manufacturer Narrative
Correction: d2a, d2b.